Having respiratory distress and feeling palpitations in chest. .. took 20 of Ativan 0.5mg pills Cause? 911? HTN PCOS Zestoretic (lisinopril and hydrocholorthiazide) Ativan Sertraline
Call your doctor. You have taken a very large dose of Ativan (lorazepam) which could be dangerous. Unless you are habituated to this drug and accustomed to taking such big doses, there is a risk of suppression of your breathing. I urge you to contact your physician immediately. The drug dose you have taken is of more concern than the palpitations.
Urg:constant cough spasms mildly s.O.B & slight wheeze when breathing afterwards zestoretic (lisinopril and hydrocholorthiazide) using since june cause? Hist: pcos htn 17 yrs old
Cant take these coughing spasms the s.O.B & the slight wheeze afterwards! What can I do? They hurt! Hist: htn pcos zestoretic (lisinopril and hydrocholorthiazide) provra
Go back to MD. There are times when the medicines we give, with good intentions can have side effects, especially the BP meds. The can cause coughing and for people with asthma or reactive airways, they can be triggered. If this is a continuing thing, go to your doctor and discuss it and review your meds. Good luck. Read more...
What is the best way to manage the pain from a ganglion cyst? Hist: htn pcos ganglion cyst-dx 9/16/13 zestoretic (lisinopril and hydrocholorthiazide) provera-only 10 days a month
Ganglion. First your doctor may immobilize the joint and sometimes it can get smaller. Activity worsens it. Secondly your doctor may get the opinion of a hand surgeon if it is on your hand, this doctor may aspirate your thick material and either use an enzyme in it and/or steroids in the cyst. If all else fails or it is too painful from squeezing nerves they remove it surgically. Read more...
Breathing fast and hyperventilating when sleeping seems like after taking Lorazepam Cause? PCOS HTN Provera (medroxyprogesterone) Zestoretic Ativan Sertraline
Complex. Hyperventilation at night can be related to stress, congestive heart failure, drugs taken at bed time, other. So, wide range of possibilities. Lorazepam is a sedative. If taken for stress, and hyperventilation occurs with dreams then anxiety might be the relationship. A formal sleep study could provide diagnosis by seeing timing, heart pattern, and associated details. Read more...